# SDR ASAA2019071730097

- Difficulty date: July 17, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 29,426 hours, 8,527 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF #1 WAS REPORTED AS 3 BY 5 AT CRUISE HF #2 WAS 5 BY 5. GROUNDED - YES. PERFORMED HF1 AND HF2 COMM OPERATIONAL CHECK BETWEEN PLANES AND CHECKED GOOD ON GROUND IAW AMM 23-11-00-710-801.
